# SDR HALA2022052300102

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 39,283 hours, 6,142 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB SAFETY STRAP AT 4L DOOR NOT PROPERLY STOWED. SLAPPING SOUND  NOTED FROM OUTSIDE THE AIRCRAFT. MOC REQUESTED RETURN TO PHNL FOR INSPECTION.//  UPON ARRIVAL FOUND 4L DOOR CLOSED AND FAIRED TO A/C NOTHING PROTRUDING FROM AIRCRAFT. INSPECTED 4L DOOR AND SURROUNDING AREA FOR DEFECTS AND SECURITY. NO DEFECTS FOUND, SECURITY CHK OK. PRESSURIZED AIRCRAFT PER AMM 05-53-00-780-803-A01. NO DEFECTS NOTED. OK FOR SVC.
